# SDR QXEA200601327

- Difficulty date: May 28, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,452 hours, 12,866 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 699018002
- Part serial: 1041
- Condition: Faulty
- Location: Nr 1
- Part time: 18 hours, 16 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT 2355:  RETURN TO GATE.  POWERPLANT MESSAGE AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPAIRED THE NR 1 PEC IAW AMM TASK 61-20-36.  COMPLIED WITH ENGINE RUNS IAW AMM TASK 71-00-00-868-805.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
